MathSciNet Relay Station
MathSciNet bibliographic data
MR1831983 32F45
Vigué, Jean-Pierre Stricte convexité des domaines bornés et unicité des géodésiques complexes. (French) [Strict convexity of bounded domains and uniqueness of complex geodesics] Bull. Sci. Math. 125 (2001), no. 4, 297–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement